Hi everyone. I’ve been bouncing from one trial of medication to another for the past 4 1/2 years with adverse reactions. Nothing has helped. I just saw a new psychiatrist on Monday. An older gentleman who actually seemed to listen. He was also a longtime professor our local university.
My symptoms are treatment resistant insomnia, chronic, severe anxiety, chronic derealization, ocd (pure o) racing, intrusive thoughts (often presenting as songs looping in my head, but a switch can also go off in my head where I obsessively think about something to the point of it driving me crazy) brain fog, depression. My body and brown simply will not turn off. I’m stuck in constant fight/flight. I believe the lack of sleep is the catalyst for most of this (all of this started after sudden onset of insomnia) Maybe it wouldn’t go away with sleep, but I know it would get better. My main goal is sleep, but seems unattainable after 4 1/2 years.
I have tried every medication under the sun (well, mostly)
The doctor decided to prescribe provigil (modafinil) which seems counterintuitive to me. He was clear that it could go either way. Possible that it could calm me down, possible that it could let me up and make my symptoms worse.
Luckily for me, since I am highly sensitive to medication, he is quite conservative and said to only start with roughly 1/16 of a pill to see how I do.
Wondering what your thoughts are on this given my symptoms? Seems counterintuitive...but maybe it will help. So confused.
Since upping my lamictal dose (only to 75) I gradually noticed increading strange muscular pains and cramps, akin to what I imagine arthritis to be like. I obviously have noticed that lamictal side effects tend to dissipate after a while after a dosage change, and of course had much more intense pains, headaches and other such things around the increase time howhever these particular ones appeared after the initial S/E subsided and have progressively worsened. These are focused on my legs, primarily my calf and knee joints, and have affected my gait. Alongside this I've notices strange muscular twitches and sharp pains, primarily in the leg areas but occasionally other muscle areas.
I have noticed there is some info and muscle pain does seem to be a known side effect of lamictal, but was wondering if anyone has experience in treating this? Am wondering whether to reduce dose, which is a difficult choice as 75 is the highest dose I've been able to tolerate and is still pretty subtherapeutic.
I should probably note on the list of odd side effects that I also have a crazy range of odd head, neck and jaw pains, alongside ocular aura w/out migraine (like a dull pain behind the eye accompanied with a feeling of a round orb or spot sorta behind vision), although these are harder to pin on the lamictal... Fun times...
I just started Busar yesterday (2.5 mg twice a day) and am experiencing a terrible headache accompanied by blurred vision, dizziness, and thinking difficulties. It basically feels like the front of my brain is in a headachy fog.
I wanted to know
1) Has any one else experienced this with Buspar and how long did it take to go away?
2) How do you continue taking medication when it feels like you're poisoning your body? - Is it worth it? Does it go away?
I started Abilify 2mg on Monday to try as an adjunct treatment to Wellbutrin XL 450mg. Since Monday night, I have had a headache that has not stopped, although it seems to be at it's worst maybe 6-10 hours after I've taken my meds.
It only occurred to me today that my headache might be a side effect of Abilify and I wanted to hear if anyone had similar experiences or not, and if you did if it cleared up or not
Edit to add: I've also been experiencing intense nausea, with fits of gagging and retching and I did throw up a little on Tuesday night, and a complete lack of appetite as well the last few days.